# SDR CA981130003

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON20D5
- Engine: Ge CF7002D2
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Part number: 36B510500P1
- Condition: Sheared
- Location: Starter/Gen
- Part time: 3,320 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE FAILED TO START.  INVESTIGATION FOUND THE NR 2 STARTER/GENERATOR INTERNAL SHAFT SHEARED.  UNIT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  THE SUBMITTER STATES THAT THIS IS THE THIRD FAILURE OF THIS NATURE IN THE LAST THREE MONTHS.  AS A RESULT, THE COMPANY HAS IMPLEMENTED A POLICY OF AN NDT INSPECTION AT EACH STARTER/GENERATOR OVERHAUL.
